Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Invariants of finite groups and their applications to combinatorics


Author: Richard P. Stanley
Journal: Bull. Amer. Math. Soc. 1 (1979), 475-511
MSC (1970): Primary 05-02, 13-02, 20-02, 05A15, 13H10, 20C99
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 507--508.
MathSciNet review: 526968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05-02, 13-02, 20-02, 05A15, 13H10, 20C99

Retrieve articles in all journals with MSC (1970): 05-02, 13-02, 20-02, 05A15, 13H10, 20C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14597-X
PII: S 0273-0979(1979)14597-X